Only logged in customers who have purchased this product may leave a review.
Kirkland Signature Children’s Aller-Tec 16oz
Children’s Aller-Tec® active ingredient is Cetirizine Hydrochloride 5 mg in each 5 mL, a medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Children’s Aller-Tec® works for a full 24 hours.
Children’s Aller-Tec® is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over.
• Each 5 mL contains 5 mg of Cetirizine Hydrochloride
• All day allergy relief
• For indoor & outdoor allergies
• 24 hour relief of:
– Runny nose
– Itchy, watery eyes
– Itchy throat or nose
• Compare to Children’s Zyrtec Active Ingredient
• 24 Hour Relief from Indoor & Outdoor Allergies
• Sugar Free, Dye Free, Grape Flavor
• 2 Bottles, 8 Ounces Each